MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR

PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Model Number 861290
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter first name: (b)(6).Reporter last name: (b)(6).Reporting institution name: (b)(6).Reporting address city: (b)(6).
 
Event or Problem Description
Philips received a complaint regarding the defibrillator indicating that the device fails to boot due to self-test failure.There was no patient involvement.

Brand Name
HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25676166
Report Number3030677-2026-100698
Device Sequence Number21265179
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown